MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH SERIES 7000 STANDARD TIBIA; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

STRYKER ORTHOPAEDICS-MAHWAH SERIES 7000 STANDARD TIBIA; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 7115-0007
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/31/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of the investigation.
 
Event or Problem Description
The customer reported that the tibial base plate was marked when they took it out of the pack.The surgeon chose not to use the device and completed the case with an alternative.
 
Additional Manufacturer Narrative
An event regarding appearance involving a scorpio baseplate was reported.The event was confirmed.A visual inspection indicated the device was returned in new condition.There are some marks on the surface of the baseplate.The markings found on the baseplate are cosmetic.A dimensional was conducted and met specifications.Clinician review: not performed as medical records were not received for review with a clinical consultant.Review of the device history records indicates devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for this lot.Conclusions: the reported event regarding appearance (marks on the device) was confirmed.A visual inspection noted there are some marks on the surface of the baseplate.The markings found on the baseplate are cosmetic.However, the root cause could not be determined.Review of the device by a operation supplier quality specialist indicated the visible marks on the baseplate meet their specifications and would pass inspection.No further investigation for this event is needed.If additional information is received, this investigation will be reopened and re-evaluated.
 
Event or Problem Description

Brand Name
SERIES 7000 STANDARD TIBIA
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key7139928
Report Number0002249697-2017-03663
Device Sequence Number1091452
Product Code JWH
UDI-Device Identifier07613327033366
UDI-Public07613327033366
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K910990
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/29/2022
Device Catalogue Number7115-0007
Device Lot Number3077MXA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/11/2017
Initial Date Received by Manufacturer 11/27/2017
Supplement Date Received by Manufacturer01/24/2018
Initial Report FDA Received Date12/21/2017
Supplement Report FDA Received Date02/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;